# SDR ASAA2019022328343

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 6,030 hours, 1,619 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 OVTHR PROT FAULT ECAM GROUNDED - YES. PERFORMED OPS ENGINE 1 IDLE TEST ON CH A PER TSM 73-21-01-810-928-A, IAW AMM 73-29-00-740-803-A, TEST OKAY.
